# SDR CALA2013120693507

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 66,390 hours, 24,531 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Condition: Defective
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS LOCKED ALIGNMENT FAULT DISPLAYED ON UPPER ECAM SCREEN.  ECAM AFTER LANDING WHEN FLAPS SELECTED UP, WAS ABLE TO DUPLICATE FLAP LOCKOUT PROBLEM.  HAD FLIGHT CONTROL FLAPS LOCKED ECAM MESSAGE WITH AMBER INDICATION ON FLAPS.  IAW TSM 27-51-00-810-818 SUSPECT BAD FLAP INTERCONNECTING STRUT, PART IS BEING SOURCED.
